# SDR COOSDR030064

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N135NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49440
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 3936595513
- Condition: Corroded
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT, SUPPORT BRACKETS CORRODED AT Y:STA 1250 AND Y:STA 1271 BETWEEN LONG 27L AND 28L.
